# SDR U30A200500007

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N270AV
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 2,556 hours, 1,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AS AIRCRAFT TRANSITIONED FROM RUNWAY TO TAXIWAY AFTER LANDING, RAMP PERSONNEL & TOWER PERSONNEL SAW WHITE SMOKE FROM UNDER PLANE FOR 20 SEC.  CREW REPORTED BRIEF LIGHT SMOKE AND UNKNOWN ODOR IN CABIN THAT DISSIPATED QUICKLY, WHICH WAS VERIFIED BY THE F/O.  THE AIRCRAFT CONTINUED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE VISUALLY INSPECTED THE APU COMPARTMENT & AIR INLET, BRAKES, AVIONICS COMPARTMENT, CARGO COMPARTMENTS, AIR CONDITIONING PACKS (INLETS & OUTLETS) AND WHEEL WELLS WITH NO DEFECTS NOTED.  MAINTENANCE PERFORMED IDLE RUN OF ENGINES PER AMM 71-00-00-710-006, WITH NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  AIRCRAFT HAS OPERATED SEVERAL FLIGHTS SINCE THIS OBSERVATION WITH NO FURTHER INCIDENT.
